# SDR DALA2017031402025

- Difficulty date: February 22, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,044 hours, 22,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSNEGER CABIN FLOOR SUPPORT BS 307 LBL 11 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, SECTION 7 AND DWG 141A5600, REV N.
